# SDR UALA2011010600101

- Difficulty date: January 6, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A319-131
- Aircraft serial: 748
- Aircraft time: 45,955 hours, 18,145 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU EXT LOAD EMERGENCY LIGHT FAULT DURING EMERGENCY LIGHT TEST.  TROUBLESHOT PER TSM.  REPLACED EPSU AND BATTERY 11WL, NO HELP REINSTALLED OLD UNIT.  TEST ON PSU 11WL SHOWS RED LED FAULT EXTERIOR LIGHTS BUT ALL LIGHTS COME ON TEST ON 11WL.
